MAUDE Adverse Event Report: WELSH ALLYN INC. VS100 POWER SUPPLY SET/PLUGB/US; REFRACTOMETER, OPHTHALMIC

WELSH ALLYN INC. VS100 POWER SUPPLY SET/PLUGB/US; REFRACTOMETER, OPHTHALMIC
Model Number 106369
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The spot vs100 is intended for vision screening of subjects from the age of 6 months through adults.The device evaluates a subject¿s refraction, pupil size and visual gaze for determining the need for referral to for further evaluation.A medical (vision) professional.Spot vs100 is indicated for use when evaluation of individuals for poor vision and refractive errors is needed.Although there was no reported injury with this event, if the report of physical damage with exposed copper wiring were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Customer reported physical damage with exposed copper wirings.There was no injury reported.This incident was captured under baxter complaint ref #(b)(4).

Brand Name
VS100 POWER SUPPLY SET/PLUGB/US
Common Device Name
REFRACTOMETER, OPHTHALMIC
Manufacturer (Section D)
WELSH ALLYN INC.
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key22289205
Report Number1316463-2025-00060
Device Sequence Number8458538
Product Code HKO
UDI-Device Identifier00732094212228
UDI-Public732094212228
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number106369
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown